Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Global existence for a quasi-linear evolution equation with a non-convex energy
HTML articles powered by AMS MathViewer

by Eduard Feireisl and Hana Petzeltová PDF
Trans. Amer. Math. Soc. 354 (2002), 1421-1434 Request permission

Abstract:

We establish the existence of global in time weak solutions to the initial-boundary value problem related to the dynamics of coherent solid-solid phase transitions in viscoelasticity. The class of the stored energy functionals includes the double well potential, and a general convolution damping term is considered.
References
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 35Q72, 74D10, 45K05
  • Retrieve articles in all journals with MSC (2000): 35Q72, 74D10, 45K05
Additional Information
  • Eduard Feireisl
  • Affiliation: Mathematical Institute of the Academy of Sciences of the Czech Republic, Žitná 25, 115 67 Praha 1, Czech Republic
  • MR Author ID: 65780
  • Email: feireisl@math.cas.cz
  • Hana Petzeltová
  • Affiliation: Mathematical Institute of the Academy of Sciences of the Czech Republic, Žitná 25, 115 67 Praha 1, Czech Republic
  • Email: petzelt@math.cas.cz
  • Received by editor(s): February 19, 2000
  • Received by editor(s) in revised form: August 29, 2001
  • Published electronically: December 5, 2001
  • Additional Notes: Work supported by Grant A1019002 GA AVCR
  • © Copyright 2001 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 354 (2002), 1421-1434
  • MSC (2000): Primary 35Q72, 74D10, 45K05
  • DOI: https://doi.org/10.1090/S0002-9947-01-02950-6
  • MathSciNet review: 1873012